## Physician Assistants for Global Health (PAGH) Conference Schedule February 17-18 $^{\rm th}$ 2020

Time (Day 1)	Topic	Presenter(s)	CME
8:30-9:00am	Registration/ Refreshments		
9:00-9:10am	Welcomes and Announcements		
9:15-9:45am	Extended Reality and Health	John Stuart, AIA	0.5
9:45-10:15am	Science-based design and adaptation to benefit society in the face of a changing climate	Tiffany Troxler, PhD	0.5
10:15-10:25am	BREAK - 10 minutes		
10:30-11:30am	PANEL: Climate Change	John Stuart AIA, Cheryl Holder MD, & Tiffany Troxler, PhD, Maris Elena Villar, PhD, MPH	1
11:30am- 12:00pm	Climate Change and Health: Emerging Health Impacts of Ambient Temperature in Older Adults	Trenton Honda, PhD, PA-C	0.5
12:00pm-1:00am	LUNCK BREAK		
1:00-1:30pm	Best Practices in Working With Forcibly Displaced Populations	Mitra Naseh, PhD	0.5
1:30-2:00pm	Fostering Global Health Competence in PA Students Through an Internationally-Focused Dual Degree Program	Trenton Honda PhD, PA-C & Jennifer Coombs, PA-C, PhD	0.5
2:05- 2:35pm	Global Policy to Local Action Using Complex Adaptive Systems Perspective in Action	Nick Torres, M.Ed	0.5
2:35-2:45pm	BREAK - 10 minutes		
2:45- 3:15pm	Somatic Stabilizing After a Disaster	Amie Readdy, MBA, CISM, FCRT,MRC	0.5
3:15-4:15pm	PANEL: Sexual and Gender Minority (SGM) Global Health Panel	Diane Bruessow PA-C, DFAAPA, Jose Colon BA, MS, DrPH, & Mitra Naseh PhD	1
4:15-4:45pm	A Global Public Health Threat: Vaccine Hesitancy	Raisa Miller, DMSc, MPH, PA-C	0.5
4:45- 5:00pm	Congressional Advocacy for Global Health	Lynn Imakhchachen	

Time (Day 2)	Topic	Presenter(s)	CME
8:30- 9:00am	Registration/ Refreshments		
9:00- 9:30am	Global health 101: How you can help	Mary Showstark, PA-C, & Mirela Bruza, PA-C	0.5
9:30 - 10:00am	"Everyone's Needed"	Alison Thompson	0.5
10:00- 10:50am	ZIK-Action: Zika Infection and Exposure Sequela	Ivan Gonzalez, MD	1
10:50- 11:00am	BREAK - 10 minutes		
11:00- 11:30am	Challenges in Maternal Global Health	Noel Strong, MD	0.5
11:30am- 12:00pm	Exploring the connection between the social ecology of tourism areas and HIV/drug use risks among Latino MSM that work in the tourism sector of South Beach.	Jose Colon, BA, MS, DrPH	0.5
12:00am-1:00pm	LUNCK BREAK		
1:00- 1:30pm	Communication and Health	Maria Elena Villar, PhD, MPH	0.5
1:30- 2:20pm	PANEL: International Experiences	Jennifer Coombs PA-C, & Jessica Oliviera, DMS, PA-C	1
2:30-3:00 PM	Update on The PA Profession, The AAPA and Global Thoughts	David Mittman, PA-C, DFAAPA	0.5
3:00-3:05 PM	Closing remarks		